# SDR AALA201908159002

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FUEL TANK ACCESS PANEL 540NB COUNTERSINK WORN. REPLACED FUEL TANK ACCESS PANEL PER SRM 57-27-11.
